# SDR 2011FA0000630

- Difficulty date: September 12, 2011
- Submitted: September 23, 2011
- Operation: General aviation
- Aircraft: N7385W
- Make and model: Raythn G36
- Aircraft serial: E3773
- Engine: Cont IO550B
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 010G100000
- Condition: Failed
- Part time: 600 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT FAILED TO DISENGAGE ON COUPLED APPROACH.
